Alert archive / Kansas / Tornado Warnings in 2009
Tornado Warning 10, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Apr 25, 2009, 6:33 PM CDT for Cowley County, Sumner County, Kansas. It was in force for 42 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2009, 6:33 PM CDT (23:33 UTC)
- Expired
- Apr 25, 2009, 7:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Cowley County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 42 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 6:40 PM CDT | HAIL 1 | 4 Wsw Oxford, KS | |
| Apr 25, 6:49 PM CDT | FUNNEL CLOUD | 4 Nw Geuda Springs, KS | REPORT COURTESY KWCH. |
| Apr 25, 6:50 PM CDT | HAIL 2 | 4 Wsw Oxford, KS | GOLFBALL TO HEN SIZE EGG HAIL. |
| Apr 25, 6:59 PM CDT | HAIL 1.25 | 5 W Oxford, KS | QUARTER TO HALF DOLLAR SIZE HAIL. |
| Apr 25, 7:10 PM CDT | HAIL 1 | Oxford, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 3:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 558 J/kg
- Mixed-layer CIN
- -281 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KICT 252333 TORICT KSC035-191-260015- /O.NEW.KICT.TO.W.0010.090425T2333Z-090426T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 633 PM CDT SAT APR 25 2009 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS. NORTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 715 PM CDT. * AT 633 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 10 MILES SOUTHWEST OF OXFORD...OR 8 MILES SOUTHEAST OF WELLINGTON...MOVING NORTHEAST AT 30 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ATLANTA...BELLE PLAINE...OXFORD...UDALL...ROCK. THIS REPLACES THE SEVERE THUNDERSTORM WARNING PREVIOUSLY ISSUED FOR THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE...MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY STRUCTURE. LARGE HAIL UP TO THE SIZE OF TENNISBALLS AND DAMAGING THUNDERSTORM WINDS ARE ALSO EXPECTED WITH THIS STORM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR SOUTHEASTERN KANSAS. && LAT...LON 3748 9723 3747 9669 3710 9722 3721 9744 TIME...MOT...LOC 2333Z 226DEG 26KT 3718 9732 $$ ES
3 follow-up statements
000 WWUS53 KICT 252344 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 644 PM CDT SAT APR 25 2009 KSC035-191-260015- /O.CON.KICT.TO.W.0010.000000T0000Z-090426T0015Z/ SUMNER KS-COWLEY KS- 644 PM CDT SAT APR 25 2009 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN COWLEY AND NORTHEASTERN SUMNER COUNTIES UNTIL 715 PM CDT... AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES SOUTHWEST OF OXFORD...OR 9 MILES SOUTHEAST OF WELLINGTON...MOVING NORTHEAST AT 25 MPH. THE DANGEROUS STORM WILL BE... NEAR OXFORD BY 700 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR SOUTHEASTERN KANSAS. && LAT...LON 3748 9723 3747 9669 3710 9722 3721 9744 TIME...MOT...LOC 2344Z 237DEG 21KT 3721 9725 $$ CHANCE
000 WWUS53 KICT 252353 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 653 PM CDT SAT APR 25 2009 KSC035-191-260015- /O.CON.KICT.TO.W.0010.000000T0000Z-090426T0015Z/ SUMNER KS-COWLEY KS- 653 PM CDT SAT APR 25 2009 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN COWLEY AND NORTHEASTERN SUMNER COUNTIES UNTIL 715 PM CDT... AT 650 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR OXFORD...OR 10 MILES EAST OF WELLINGTON...MOVING NORTHEAST AT 25 MPH. THE DANGEROUS STORM WILL BE... NEAR OXFORD BY 700 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING FUNNEL CLOUDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR SOUTHEASTERN KANSAS. && LAT...LON 3722 9733 3747 9723 3747 9669 3710 9722 TIME...MOT...LOC 2352Z 237DEG 21KT 3723 9720 $$
000 WWUS53 KICT 260007 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 707 PM CDT SAT APR 25 2009 KSC035-191-260015- /O.CON.KICT.TO.W.0010.000000T0000Z-090426T0015Z/ SUMNER KS-COWLEY KS- 707 PM CDT SAT APR 25 2009 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN COWLEY AND EASTERN SUMNER COUNTIES UNTIL 715 PM CDT... AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR OXFORD...OR 9 MILES WEST OF WINFIELD...MOVING NORTHEAST AT 25 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN SUMNER AND NORTHWESTERN COWLEY COUNTIES...INCLUDING OXFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR SOUTHEASTERN KANSAS. && LAT...LON 3726 9727 3746 9711 3747 9669 3715 9715 TIME...MOT...LOC 0007Z 237DEG 21KT 3725 9712 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Apr 25, 3:16 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Apr 25, 3:16 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 316 PM CDT SAT APR 25 2009 .DISCUSSION...MAIN FORECAST CONCERNS ARE SEVERE WEATHER CHANCES THROUGH THE REMIANDER OF THE WEEKEND AND HEAVY RAINFALL...ESPECIALLY SUNDAY NIGHT. TONIGHT: SURFACE COLD FRONT CURRENTLY STRETCHES ALONG AND NEAR A HARPER-WICHITA-EMPORIA LINE. THE FRONT IS NEARLY STATIONARY AND WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT. EXPECT STORMS TO INITIALLY FIRE OFF IN WESTERN OKLAHOMA WHERE THE GREATEST POTENTIAL FOR TORNADOES EXIST. THEY WILL THEN CONTINUE TO FORM ALONG THE FRONT THIS EVENING WITH LARGE HAIL BEING OUR GREATEST THREAT. COULD SEE LOCALLY HEAVY RAIN MAINLY ALONG AND AHEAD OF THE SURFACE FRONT OVERNIGHT. SUNDAY - MONDAY: SUNDAY AND INTO MONDAY...ANOTHER ROUND OF THUNDERSTORMS. BY SUNDAY MORNING THE SURFACE FRONT SHOULD HAVE MOVED NORTH AND EXTEND FROM SOUTH CENTRAL NEBRASKA SOUTHWARD INTO THE TEXAS PANHANDLE. ABUNDANT MOISTURE WILL BE IN PLACE THROUGH ALL OF CENTRAL AND EASTERN KANSAS WITH SCATTERED THUNDERSTORMS POSSIBLE ALONG AND AHEAD OF THE FRONT. BY SUNDAY AFTERNOON...A FEW OF THE STORMS COULD BE SEVERE AND CONTINUE INTO SUNDAY EVENING. AS PER SPCS DAY 2 OUTLOOK...MOST OF CENTRAL KANSAS HAS BEEN PLACED IN A MODERATE RISK FOR TOMORROW WITH LARGE HAIL AND EVEN TORNADOES POSSIBLE. THE STORMS WILL ALSO BE CAPABLE OF LOCALLY HEAVY RAIN. SINCE THE AXIS FOR THE FRONT IS NEARLY STATIONARY...THIS WILL BE THE SECOND NIGHT FOR THE RAIN. BECAUSE OF THAT HAVE ISSUED A FLOOD WATCH THAT RUNS ESSENTIALLY ALONG AND ABOUT 50 MILES EITHER SIDE OF THE TURNPIKE BEGINNING AT 18Z ON SUNDAY UNTIL 18Z MONDAY. PRECIPITATION TOTALS OF 2-3 INCHES WILL NOT BE OUT OF LINE IN THAT AREA. TUESDAY-THURSDAY: TUESDAY LOOKS TO BE THE BEST DAY FOR DRY WEATHER. SHOT OF UPPER LEVEL ENERGY IS PROGGED TO MOVE THROUGH THE CENTRAL PLAINS MONDAY NIGHT AND TAKE WITH IT THE PERSISTENT SURFACE FRONTAL BOUNDARY...WHICH SHOULD STRETCH TO OUR SOUTH AND EAST. HIGH PRESSURE SHOULD DOMINATE ON TUESDAY RESULTING IN DRY WEATHER. HOWEVER...THE UPPER LEVEL LOW WILL STILL BE ANCHORED OVER THE NORTHWEST U.S. WITH SOUTHWEST FLOW THROUGH THE PLAINS STATES. THIS WILL RESULT IN A QUICK RETURN OF SOUTHERLY FLOW AND FORCING THE SURFACE FRONT BACK INTO OUR AREA FOR ANOTHER SHOT OF THUNDERSTORMS ON WEDNESDAY AND INTO THURSDAY. FRIDAY-SATURDAY: LOOKS AS THOUGH ANOTHER FRONTAL SYSTEM WILL MOVE THROUGH THE AREA OVER THE WEEKEND AS THE UPPER LEVEL SYSTEM THAT HAD BEEN OVER THE ROCKIES MOVES NORTHEAST. WITH THE UPPER LEVEL FLOW BECOMING FAIRLY ZONAL...THE FRONT WILL PROBABLY MOVE TO WHERE IT EXTENDS FROM THE OHIO VALLEY BACK INTO THE SOUTHERN PLAINS BY THE SECOND HALF OF THE WEEKEND. SURFACE HIGH PRESSURE WILL DOMINATE THE CENTRAL PLAINS RESULTING IN EASTERLY OR UPSLOPE FLOW FOR US. CHANCES OF THUNDERSTORMS ARE POSSIBLE...ESPECIALLY IN SOUTHEAST KANSAS...THEN ONLY SLIGHT CHANCES IN OUR NORTHWEST SECTIONS. .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU INITIAL CONCERN IS THAT MVFR CIGS WILL PREVAIL OVER ALL 5 TERMINALS FOR MOST OF THE 25/18Z TAF CYCLE. CIGS OF 1,800-2,500FT HAVE BEEN VERY CONSISTENT THIS MORNING & EXPECT SUCH CIGS TO PERSIST THROUGH LATE THIS EVENING. WITH WARM...MOIST ADVECTION STRENGTHENING FURTHER AS THE NIGHT PROGRESSES IT IS APPEARING MORE LIKELY THAT IFR CIGS WILL BE REALIZED OVER PRIMARILY CENTRAL KS FROM 26/06Z-26/12Z. AS SUCH WILL BRING CIGS OVER KRSL & KSLN DOWN TO 800FT FOR MOST OF THIS PERIOD. EXPECT SOME IMPROVEMENT TOWARD 26/12Z AS FRONT RANGE TROFFING RESTRENGTHENS...THEREBY ENABLING WARM FRONTOGENESIS TO ENSUE NEAR THE OK/KS BORDER 26/06Z. THE WARM FRONT WILL THEN SURGE N THEREAFTER & LIKELY REACH THE NEBRASKA/SD BORDER LATE SUN MORNING. THE WARM...MOIST ADVECTION WILL NO DOUBT PLAY VITAL ROLE IN DEVELOPMENT OF STRONG TO SEVERE TSRA OVER ESPECIALLY SC KS THIS EVENING & OVERNIGHT & WILL CONTINUE TREND OF MVFR CIGS/VSBYS WITH TSRA APPLIED TO MOST AREAS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 56 75 56 69 / 60 70 80 50 HUTCHINSON 50 75 50 66 / 60 70 70 50 NEWTON 53 73 51 64 / 60 70 80 50 ELDORADO 58 73 53 66 / 60 70 80 60 WINFIELD-KWLD 62 75 64 72 / 60 70 80 60 RUSSELL 43 79 48 62 / 40 50 60 30 GREAT BEND 45 79 50 63 / 40 50 60 30 SALINA 46 75 53 64 / 60 70 70 40 MCPHERSON 49 74 52 65 / 60 70 70 50 COFFEYVILLE 64 80 64 72 / 40 60 80 70 CHANUTE 64 78 66 69 / 50 60 80 80 IOLA 63 77 66 67 / 50 60 80 80 PARSONS-KPPF 64 79 65 71 / 40 60 80 80 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON FOR KSZ052-053-068>070-083-092-093. && ELDER/SCHMINKE
Hazardous weather outlook, Apr 25, 4:14 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 414 PM CDT SAT APR 25 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-262115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 414 PM CDT SAT APR 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS INTO THIS EVENING AND TONIGHT. THE MAIN RISK WILL BE LARGE HAIL...ALTHOUGH A TORNADO CANNOT BE RULED OUT. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY AND SUNDAY NIGHT...SEVERE THUNDERSTORMS ARE POSSIBLE OVER MOST AREAS AS A SECOND...AND STRONGER...COLD FRONT MOVES SOUTHEAST ACROSS CENTRAL KANSAS SUNDAY NIGHT. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN THREAT WITH THESE STORMS. LATER SUNDAY NIGHT...THE PRIMARY THREAT SHOULD TRANSITION TOWARD DAMAGING WINDS. HEAVY RAIN IS ALSO POSSIBLE SUNDAY AFTERNOON AND NIGHT AND A FLOOD WATCH HAS BEEN ISSUED FOR PARTS OF SOUTH CENTRAL KANSAS. A FLOOD WATCH CONTINUES IN EFFECT FOR PARTS OF SOUTH CENTRAL KANSAS INTO MONDAY MORNING. IN ADDITION...STRONG THUNDERSTORMS ARE POSSIBLE OVER AREAS GENERALLY ALONG...AND SOUTHEAST...OF THE TURNPIKE MONDAY AND MONDAY NIGHT. THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY NIGHT AND LINGER THE REMAINDER OF NEXT WEEK. LISTEN TO LATER FORECASTS FOR MORE SPECIFIC INFORMATION. THE GRASSLAND FIRE DANGER INDEX WILL BE HIGH ON SUNDAY...THURSDAY AND FRIDAY ACROSS CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND INTO TONIGHT...AS WELL AS ON SUNDAY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Apr 25, 4:58 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
458 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 6 W CALDWELL 37.02N 97.71W
04/25/2009 E1.00 INCH SUMNER KS TRAINED SPOTTER
&&
CWHLocal storm report, Apr 25, 5:15 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
515 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL CALDWELL 37.04N 97.61W
04/25/2009 E1.50 INCH SUMNER KS FIRE DEPT/RESCUE
QUARTER TO PING PONG BALL HAIL.
&&
JASLocal storm report, Apr 25, 5:36 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
536 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 1 S PERTH 37.16N 97.49W
04/25/2009 E1.00 INCH SUMNER KS TRAINED SPOTTER
&&
JASLocal storm report, Apr 25, 5:47 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
547 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL 5 E CLEARWATER 37.51N 97.41W
04/25/2009 E0.88 INCH SEDGWICK KS TRAINED SPOTTER
&&
RBLLocal storm report, Apr 25, 5:59 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
559 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 6 SSE WELLINGTON 37.18N 97.37W
04/25/2009 E1.00 INCH SUMNER KS TRAINED SPOTTER
&&
CWHLocal storm report, Apr 25, 6:22 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
622 PM CDT SAT APR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL 1 S ANDOVER 37.68N 97.14W
04/25/2009 E0.75 INCH BUTLER KS EMERGENCY MNGR
&&
JASThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:28 PM CDT | Flood Watch | ICT | Butler, Chase, Chautauqua, Cowley, Elk, Ellsworth and 13 more | 44 hr |
| Apr 25, 4:50 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 55 min |
| Apr 25, 5:18 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 57 min |
| Apr 25, 5:42 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 63 min |
| Apr 25, 6:15 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 32 min |
| Apr 25, 6:17 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 58 min |
Nearby
Tornado Warnings in Kansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.